Label: information for the user
Aspirin 500 mg effervescent tablets
Acetylsalicylic acid
Read this label carefully before starting to take this medicine, as it contains important information for you. Follow exactly the administration instructions contained in this label or those indicated by your doctor or pharmacist.
|
Acetylsalicylic acid, the active ingredient of this medication, belongs to a group of medications known as non-steroidal anti-inflammatory drugs (NSAIDs). It relieves pain and reduces fever.
This medication is used for the symptomatic relief of occasional mild or moderate pains, such as headaches, dental pain, menstrual cramps, muscle pain (contractures) or back pain (lumbago) and febrile states in adults and adolescents over 16 years old.
You should consult a doctor if it worsens or does not improve after 5 days for pain or 3 days for fever.
Do not take Aspirin if
Be especially careful with Aspirin
Other medications and Aspirin
Inform your doctor or pharmacist if you are using or have recently used other medications, including those purchased without a prescription, homeopathic, herbal, and other health-related products, as it may be necessary to interrupt treatment or adjust the dose of one of them.
This is especially important in the case of:
Interference with diagnostic tests
If you are to undergo any diagnostic test (including blood, urine, etc...), inform your doctor that you are taking this medication, as it may alter the results.
Taking Aspirin with food, drinks, and alcohol
Take this medication after meals or with food.
If you habitually consume alcohol (three or more alcoholic beverages –beer, wine, liquor, ... - per day), taking Aspirinmay cause stomach bleeding.
Pregnancy
Consult your doctor or pharmacist beforeusingany medication.
If you are pregnant or think you may be, consult your doctor before taking this medication. Pregnancy – last trimester Do not take Aspirin if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery. This medication may cause kidney and heart problems in the fetus. It may affect your bleeding tendency and that of your baby, causing a possible delay in delivery or prolonging it longer than expected. Pregnancy – first and second trimester Do not take Aspirin during the first 6 months of pregnancy unless absolutely necessary and advised by your doctor. If you need treatment during this period or while trying to get pregnant, the dose will be limited to the lowest possible for the shortest time possible. If you take Aspirin for several days from the 20th week of pregnancy, it may cause kidney problems in the fetus that may lead to low amniotic fluid levels (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for several days, your doctor may recommend additional follow-up. |
Lactation
Consult your doctor or pharmacist beforeusingany medication.
Women who are breastfeeding should consult their doctor before using this medication, as acetylsalicylic acid passes into breast milk.
Use in children
Do not administer to children under 16 years old.
Use in people over 65 years old
People over 65 years old should not take this medication without consulting their doctor, as they are more prone to experiencing its adverse effects.
Driving and operating machinery
No effects on the ability to drive or operate machinery have been described.
Aspirin contains sodium
This medication contains 543 mg of sodium (main component of table salt/for cooking) in each tablet. This is equivalent to 27% of the maximum daily sodium intake recommended for an adult.
Consult your doctor or pharmacist if you need one or more tablets per day for a prolonged period, especially if you have been advised to follow a low-sodium diet.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.
This medication is administered orally.
Adults and adolescents over 16 years old: 1 effervescent tablet (500 mg of acetylsalicylic acid) every 4 or 6 hours, if necessary. Do not exceed 8 effervescent tablets (4 gof acetylsalicylic acid) in 24 hours.
Patients with reduced liver or kidney function: consult your doctor as the dose should be reduced.
Completely dissolve the effervescent tablet preferably in a glass with water and drink the entire contents of the glass when the bubbling has completely stopped.
Take the medication after meals or with some food, especially if digestive discomfort is noted.
Do not take this medication on an empty stomach.
Always use the lowest effective dose.
The administration of this preparation is subject to the appearance of painful or febrile symptoms. As these symptoms disappear, discontinue this medication.
If pain persists for more than 5 days, or fever for more than 3 days, or if symptoms worsen or new ones appear, discontinue treatment and consult your doctor.
If you take more Aspirin than you should
The main symptoms of overdose are: headache, dizziness, ringing in the ears,blurred vision, drowsiness, sweating, rapid breathing, mental confusion, nausea, vomiting, and occasionally diarrhea.
It is recommended to bring the packaging and the leaflet of the medication to the healthcare professional.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or go to a medical center immediately or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
Frequent side effects (may affect up to 1 in 10 people):
Less frequent side effects (may affect up to 1 in 100 people):
With prolonged doses of acetylsalicylic acid, the following side effects have been observed, whose frequency has not been established with precision: dizziness, ear ringing, hearing loss, sweating, headache, confusion, renal insufficiency, and acute interstitial nephritis (inflammation at the kidney level).
If you notice the appearance of:
stop taking the medicine and consult your doctor immediately, as they may indicate the appearance of side effects that require urgent medical attention.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is possible side effects that do not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:https://notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Do not store at a temperature above 25°C.
Keep this medicationout of the sight and reach of children.
Do not use this medicationafter the expiration date that appears on the packaging, after the abbreviation CAD. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the Sigrepoint of the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. In this way, you will help protect the environment.
Composition of Aspirin
Each effervescent tablet contains as active ingredient: acetylsalicylic acid, 500 mg. The other components (excipients) are: sodium citrate, sodium hydrogen carbonate, citric acid, and sodium carbonate.
Appearance of Aspirin and contents of the packaging
Round, white effervescent tablets with the Bayer cross logo on one face and Aspirin 0.5 on the other.
It is presented in packaging containing 2, 10, and 20 effervescent tablets.Only some packaging sizes may be commercially available.
Marketing Authorization Holder
Bayer Hispania, S.L
Av. Baix Llobregat, 3-5
08970 Sant Joan Despí (Barcelona)
Spain
Responsible for Manufacturing
Bayer Bitterfeld GmbH
OT Greppin
Salegaster Chausee, 1
06803- Bitterfeld-Wolfen (Germany)
Last review date of this leaflet:October 2023
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.